Change My Store
Stores you've recently shopped
Here are some stores near
Select a Location
Sorry, it looks like we can’t get your location and you have no recent visits to a Wegmans store.
Other Information: Store between 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if carton is opened or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetaminophen. New strength & directions. Pain + fever. Ages 2-11. Chewables. Ibuprofen free, aspirin free. New 160 mg per tablet. Heritage of care. History of relief. Snap this code or text TYKID to 87715. MSG & data rates may apply. Text help for help. Text stop for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Pediatricians recommend Tylenol for pain and fever. Moms have relied on Children's Tylenol for over 60 years.
Active Ingredients: In Each Tablet: Acetaminophen (160 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Anhydrous Citric Acid, Cellulose Acetate, Crospovidone, D&C Red 7 Calcium Lake, Dextrose, Flavor, Magnesium Stearate, Povidone, Sucralose.
Warnings: Allergy alert: Acetaminophen may cause serve skin reactions. Symptoms may include: skin reddening; blisters; rash. If skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if your child takes: more than 5 doses in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if your child is allergic to acetaminophen or any of the inactive ingredients in this product. Ask a doctor before if you child has liver disease. Ask a doctor or pharmacist before use if your child is taking the blood thinning drug warfarin. When using this product: do not exceed recommended dose (see overdose warning). Stop use and ask a doctor if: pain gets worse or last more than 5 days; fever gets worse or lasts more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. Keep out of reach of children. Overdose Warning: In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning). Find right dose on chart below. If possible, use weight to dose, otherwise, use age. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Under 2 Years (Under 24 lb): Ask a doctor. 2-3 Years (24-35 lb): 1 tablet (Or as directed). 4-5 Years (36-47 lb): 1-1/2 tablets (Or as directed). 6-8 Years (48-59 lb): 2 tablets (Or as directed). 9-10 Years (60-71 lb): 2-1/2 tablets (Or as directed). 11 Years (72-95 lb): 3 tablets (Or as directed).
You must have at least one item on your Shopping List to use Personal Shopping.